MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. E-Z SCRUB BRUSH

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. E-Z SCRUB BRUSH
Catalog Number 371603
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a return sample evaluation of separate customer complaint, two samples were found to be missing the lot number, expiration date, and qr/barcode on the unit package.
 
Additional Manufacturer Narrative
Two samples were identified to be missing the lot number, expiration date, and qr/barcode on the unit package.A review of the batch record did not identify any discrepancies or deviations of the production of the batch.A review of the packaging process identified that the two affected products would have been rejected by the vision system as they did not have a barcode.The probable root cause is human error.It is likely an operator introduced scrap product onto the conveyor belt in the good product stream and did not record the reintroduction.This conclusion is based on the automatic, continuous process and the defect is random and does not affect the other units adjacent in the process flow.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Two samples were identified to be missing the lot number, expiration date, and qr/barcode on the unit package.A review of the batch record did not identify any discrepancies or deviations of the production of the batch.A review of the packaging process identified that the two affected products would have been rejected by the vision system as they did not have a barcode.The probable root cause is human error.It is likely an operator introduced scrap product onto the conveyor belt in the good product stream and did not record the reintroduction.This conclusion is based on the automatic, continuous process and the defect is random and does not affect the other units adjacent in the process flow.Addendum: a capa has been opened to further investigate this issue.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
E-Z SCRUB BRUSH
Common Device Name
E-Z SCRUB BRUSH
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
andrew topoulos
75 north fairway drive
vernon hills, IL 60061
8003239088
MDR Report Key20571531
Report Number1710034-2024-01238
Device Sequence Number12905364
Product Code GEC
UDI-Device Identifier00382903716036
UDI-Public(01)00382903716036(11)240219(17)290131(10)4031325
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number371603
Device Lot Number4031325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown